English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Minimal surfaces associated with nonpolynomial contact symmetries

MPS-Authors
/persons/resource/persons235574

Kiselev,  Arthemy V.
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Kiselev, A. V. (2006). Minimal surfaces associated with nonpolynomial contact symmetries. Fundamental and Applied Mathematics, 12(7), 93-100.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2CD3-D
Abstract
There is no abstract available